MAUDE Adverse Event Report: DENTSPLY LLC TOOTH CONDITIONER PKG; SEALANT, PIT AND FISSURE, AND CONDITIONER

DENTSPLY LLC TOOTH CONDITIONER PKG; SEALANT, PIT AND FISSURE, AND CONDITIONER
Catalog Number 646009
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that tooth conditioner was dispensed excessively in a patient's mouth covering pallet and throat.The tooth conditioner was rinsed thoroughly.Patient consulted pharmacy and they recommended benadryl and maalox.Material left over was thrown away.Further information requested.
 
Additional Manufacturer Narrative
Product not received at investigation site and the lot# is unknown.Therefore a dhr cannot be done.Complaint will be reopened if suspect product or investigation result arrives per (b)(4).

Brand Name
TOOTH CONDITIONER PKG
Common Device Name
SEALANT, PIT AND FISSURE, AND CONDITIONER
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19148582
Report Number2515379-2024-00019
Device Sequence Number7443853
Product Code EBC
UDI-Device IdentifierD0026460091
UDI-PublicD0026460091
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
PRE-1976
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number646009
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/16/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown